English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 49064/83169 (59%)
造訪人次 : 6957627      線上人數 : 86
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/23878


    題名: The Exclusion Theorem in the Weberian Space
    作者: 許松根;Hsu, Song-ken;譚令蒂;Tan, Lin-ti
    貢獻者: 淡江大學產業經濟學系
    日期: 2000-02
    上傳時間: 2009-11-30 17:57:20 (UTC+8)
    出版者: Blackwell
    摘要: In this paper we employ a unifying approach to examine the exclusion theorem in a Weberian space under various types of uncertainty: input price or output price uncertainty, transport rate uncertainty, and technology uncertainty. The novelty of our approach is the usage of second-order conditions and comparative static analysis in the derivation of conditions for the validity of the exclusion theorem. Our main results are new and some are generalizations of those obtained in prior studies.
    關聯: Journal of regional science 40(1), pp.33-43
    DOI: 10.1111/0022-4146.00163
    顯示於類別:[產業經濟學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 大小格式瀏覽次數
    index.html0KbHTML209檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋